Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
BAC0N

Thoughts on this idea???

Recommended Posts

I have the problem with my hppd where i can see the blood cells in my eyes. I was thinking of talking to my doctor about taking a blood thinner or a blood pressure medication to lower my blood pressure abit. Just to see what happens.

Share this post


Link to post
Share on other sites

I'm guessing the blood vessels you think you're seeing are dark black cobweb like lines. You're probably seeing floater's but I would think your doctor would of told you the same thing. Mine actually got so bad before I knew about the hppd board, I had a Optomologist (sp?) shoot dye into my neck and looked extensively at my eyes to make sure nothing was wrong and all was good. They're just annoying.

I would make sure your doc knows what he's talking about before giving you blood pressure pills. Maybe you are seeing blood vessels I'm just saying!

Share this post


Link to post
Share on other sites

To 1998's point, blood pressue meds should only be taken if you have uncontrolled high blood pressure.

Just an experience, my blood pressure elevated very much at the same time I relapsed into hppd symptoms. I take blood pressure medications and there is no improvement to my hppd symptoms.

Share this post


Link to post
Share on other sites

If what you are talking about looks like this:

Floaters.png

Then 1998 is right - they are floaters. Non-hppd people have them but they are more noticeable to those with HPPD

Dukkha

Share this post


Link to post
Share on other sites

There not floaters. I can see what ever it is in time with my heart beat. It disappears and reappears in time with my heart beat. Plus it never moves in the same spot 99% of the time. So i belive its something to do with seeing my blood cells in my eyes. Only my right eye has this prob.

Share this post


Link to post
Share on other sites

If you shake your head side to side and then look in a clear background can you see it moving? If not go to an eye specialist. Also, I know there are eye forums where other ppl might have an idea of what it could be to point you in the right direction.

I've been put on blood pressure pills before and I felt so light headed, plus my heart would occasionally beat weird especially when I exercised. Get a second opinion. GL

Share this post


Link to post
Share on other sites

Its a floater a big one at that. It took me awhile to figure out what to stare at that was bright. That woundn't give me a good afterimage. Shook my head a couple time at it turns out it moves. The floater appears purple not black. I think my hppd could be switching the hue of it.

and yes mustbenu i have static. Looks like t.v tube static. Had it ever since i was born.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.